# SDR SWIA200820153

- Difficulty date: May 29, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 14,769 hours, 11,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 280 BEAM LBL 12 AFT FACE LOWER RADIUS AND CLIPS CRACKED (C-CHECK).  REPAIRED PER REO.
